# SDR FDEA201802150493

- Difficulty date: February 15, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826511
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK SHOWS EVIDENCE OF CORROSION AT BS 495, RBL 18.   REMOVED AND REPLACED THE SEAT TRACK IAW DWG SP11530076.
